# SDR QXEA2016021100118

- Difficulty date: February 5, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TYPE 2 EMERGENCY EXIT BEAM ASSY.  REMOVED LOWER EMERGENCY EXIT DOOR DITCHING DAM IAW AMM 52-23-00.  REMOVED 16 BOLTS FROM LOWER BEAM ASSY IAW SRM 51-40-07.  REMOVED LOWER EDGE BEAM ASSY IAW SRM 51-42-05, SRM 51-40-07 AND SRM 51-42-90. INSTALLED ANCHOR NUTS ON NEW BEAM AND INSTALLED NEW BEAM, PN 85329514-101 IAW SRM 51-42-05, SRM 51-42-90 AND SRM 51-23-00. INSTALLED 16 BOLTS ON FLOOR RETAINER ATTACHING TO BEAM ASSY IAW SRM 51-41-05. INSTALLED LOWER DITCHING DAM DOOR IAW AMM 52-23-00 AND SRM 51-23-00.
